skin-hair-icon
Pigmented patch around eyes
I have some dark patch from the sides of my eyes till cheek and they the are only pigmented patch on my face. Due to some health condition I was prescribed hormonal medication by my doctor. After the medication stopped since last year I noticed that the pigmentation appeared. They are very prominently visible. I am not sure what exactly has caused this pigmentation but it concerns me because of uneven skin tone. Request you to please address this issue.
16 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Undergo glutathione therapy.. otherwise few creams also available...for detailed prescription do direct online consultation by sending photos.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Avoid sunlight Please get it examined once to decide further treatment options Consult online with relevant photographs
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.